Original Question: "My 8-year-old cat was prescribed Clavaseptin for two weeks and did not vomit once. Now two days after she has finished her meds she vomits after every meal. What can I do? Is this normal?" - Lisa
It's hard to say what might be the cause as vomiting as it is such a non-specific sign, but to answer one of your questions, this is not normal. Is she truly vomiting (digested food) or is it regurgitation (undigested food brought up right after eating)? It's also challenging to know without knowing why she was on the antibiotics. I would get in touch with your veterinarian as the initial condition may not be resolved or could have manifested differently.
Best of luck.
Dr. Ryan Llera
Disclaimer: healthcareforpets.com and its team of veterinarians does not endorse any products or services mentioned. Advice presented by our veterinarians is not meant to replace a regular physical exam and consultation with your primary veterinarian. We always encourage you to seek medical advice from your regular veterinarian.
Subscribe now to receive our newest videos, articles, and updates!